# SDR UPS00233742

- Difficulty date: September 6, 2000
- Submitted: September 13, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- Aircraft time: 50,080 hours, 37,236 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 652677511
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING DOOR (MLG) AFT HINGE FITTING ON NR 4 FLAP TRACK CRACKED.  HINGE FITTING REMOVED IAW MM 20-80-01.  FITTING REPLACED IAW MM 20-80- 01.
